# SDR HALA0700203

- Difficulty date: May 8, 2007
- Submitted: May 12, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 62,569 hours, 29,691 cycles
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB-EICAS MSG, LT GEN OFF DISPLAYED LT GEN OFF LIGHT ILLUMINATED.  GENERATOR SWITCH RESET DID NOT CORRECT CONDITION.  ACCOMPLISHED BIT IAW 24-20-00 BPCU FAULTED IDG OUT BULB WIRING AND DP TRIP/MAIN BUSS OVERLAP ZONE.  REMOVED AND REPLACED LEFT GCU.  IDG OUT MSG CLEARED BUT CONDITION SAME.  REPLACED BPCU AND TIE BREAKER C902, NO HELP.  REINSTALLED ORIGINAL UNIT AND TIE BREAKER.  REMOVED AND REPLACED LT IDG IAW DL AMM 24-11-01 AND CONNECTOR D414.  OPS CK NML.
